Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil - Side Effects Phoenix1

Posted by Bob on January 29, 2008, at 16:30:09

In reply to Nardil - Side Effects, posted by Phoenix1 on January 29, 2008, at 16:06:14

> Hi All,
>
> Now that I'm at 75mg of Nardil, I'm noticing a new set of side effects. Specifically, very frequent uncontrollable yawning (without sleepiness) and jaw muscle tightness and clenching. I remember this as a side effect I had with most of the SSRI's, even at lower doses. Is this an indication of too much serotonin, or mild serotonin syndrome? It has been persistent for a week.
>
> Is it a reason to stop at 75mg and not increase to 90mg? I'd like to go to 90 mg if possible. I'm a little afraid to talk much to my pdoc about side effects (especially if I feel they are minor) because he is only reluctantly prescribing the Nardil. I always feel that he is looking for a reason to stop it or lower the dosage. But it is working SO well for me.
>
> This side effect isn't too bothersome, and I'm not really experiencing any other bothersome side effects except for insomnia. What do you think I should do?
>
> Thanks
>
> Phoenix


I get the jaw and yawning thing on basically every single drug I've ever taken involving some sort of serotonin reuptake. The worst was on higher doses of Effexor, where I was clamping my jaw almost constantly and had to visit the dentist for a mouth guard since I was afraid I was going to crack my teeth. I'm not at all suprised that you are getting that side effect.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:809583
URL: http://www.dr-bob.org/babble/20080124/msgs/809587.html